Wednesday, June 9, 2010

Side affects.....LOL


prescription of Prednisone steriod in hand; and the doctor said..."now, you may find yourself with an excess amount of energy over the next couple of days in the higher dose phase...."


LOL......oh boy! Those of you who know me.....a little extra energy to someone who could easily already be dignosed with ADHD.....tsha......maybe this means I'll get LOTS and LOTS of quilting done!!!!!

2 weeks worth of Prednisone and hopefully this thing will be over.....

6 comments:

Linda said...

Be prepared for more side affects than just extra energy!!! Your sewing machine will be smokin'! Once again--be careful and take care of yourself.

Andee said...

If you have to have a side effect that is a good one to have!

BitnByAQuiltingBug said...

Pass some my way! I need all the extra energy I can get. Hope you're done itching soon!

SheilaC said...

Oh! Hope you feel better soon, I had to be on prednisone for a rash one summer too... all it did to me was make me ravenously hungry the entire time I had to be on it!!

take care
SheilaC

Lori said...

Try not to itch...

Oh, you are going to be "Busy in the Basement."

You can hum that...LOL!!! While you quilt.

scraphappy said...

I hope it works. It is so miserable to be itchy. At least you can't scratch while your hands are busy at the sewing machine.